# SDR UALA2013052803672

- Difficulty date: May 24, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 86,123 hours, 13,708 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Fitting
- Condition: Loose
- Location: Crew O2 Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW O2 DEPLETED, FLT DIVERTED.  AT DEPARTURE, OXYGEN 990 PSI, ON ARRIVAL 940 PSI.  FOUND LOOSE FITTING BETWEEN O2 BOTTLE AND CREW O2 CYLINDER VALVE ASSY, TIGHTENED FITTING AND LEAK CHECKED. NO LEAKS NOTED AT THIS TIME.
